# SDR MTNA020120130001

- Difficulty date: February 1, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N988FX
- Make and model: Cessna 208B
- Aircraft serial: 2400
- Aircraft time: 93 hours, 100 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Separated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND DURING PREFLIGHT THE RIGHT WING INBOARD SECTION OF TKS PANEL WAS FOUND TO BE SEPARATING FROM THE WING.
